# SDR 2003UALA00442

- Difficulty date: May 20, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 36,127 hours, 13,214 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R ASST BOTTLE FOUND WITH NO PRESSURE.  BOTTLE PRESSURE EVACUATED DUE TO RUPTURED BURST DISC ON ASSIST BOTTLE. DOOR ASSIST BOTTLE REPLACED. NO ADDITIONAL DISCREPANCIES NOTED AND NO HISTORY THAT COULD HAVE RESULTED IN EMERGENCY OPERATION OF DOOR.
